# SDR V0XR201003080008

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,698 hours, 24,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SEAT TRACK FRM 29-35 IS CORRODED BEYOND LIMITS.  R & R LT UPPER SEAT TRACK. W/C 2150
